# SDR DALA13037303138

- Difficulty date: July 30, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 31,173 hours, 16,268 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION ON FLOOR PANEL 151DE AFT CARGO COMPARTMENT.  REPAIRED FLOOR PANEL IAW SRM 53-02-00, PAR 8.C.
